Topamax recreational

Common Questions and Answers about Topamax recreational

topamax

In summer 2002, I was on topamax for headaches, and during that period I had exactly the same symptom, and the symptom ceased abruptly when I stopped topamax. In August-September 2003, I was on tetracycline for rosacea. This latest bout of symptoms began in mid-March 2004. At that time, there were two big changes in my diet: My workplace cafeteria started serving sushi, and I had been eating a lot of it. A second change was that Coke introduced Lime Diet Coke (delicious!
Dilaudid did for post-op pain (IV helped more than oral) The drug that creeped me out the most was topamax. All it seemed to do was make my whole face numb. I tried it before I was diagnosed with Chiari, though ... tramadol helped a little initially, but I built up a tolerance fast, and upping the dosage also increased the drowsiness. What is the point of feeling better if you just want to SLEEP, ya know? then it just started having no effect but the side effects and I quit it.
I'm not taking any medications or using recreational drugs. I've had no head trauma. I've never been diagnosed with any other physical or mental illnesses (other than depression during and after a divorce several years ago. My headache is fairly constant with some sharp pains and a few moments where it's almost unnoticeable. Many mornings, I don't start to feel it until I get up and moving; however, most mornings it's there.
Harborside Health Center has the ambience of a crunchy yet well-run bank. Every day,thousands stream into the largest dispensary on the West Coast. Jason David, a 35year-old single father from Modesto,showed up at Harborside in June 2011, desperately looking for a new treatment for his son. Jayden, now 5 1/2 has Dravet Syndrome, a severe, rare epilepsy sub-diagnosis that affects infants and children. When he was 4months old, he started having seizures.
I understand what you are saying!! I know the electric shocks you are talking about! Finally somebody else has said the same thing. Understand, I am not glad you have this, but that somebody else has mentioned them besides me!!! I told my migraine specialist about them and she said they ARE a variant of complicated migraines. I too, have complicated migraines. With the meds I take I have them under control now.
It started off slowly, with the recreational use. Then I got an injury and need them legitimitly. I have been on the percs now at Pain management for the past 4 years. It started out slowy at 5 mg. Then he increased it to 7.5 and i was only supposed to take up to 4 a day. Of course there is no way that lasts. I was probably taking 2 at once. and would have at least 6 a day. I have the script for Subutex, not Suboxin. He gave me 15 pills 2 mg ea.
I get confused and slurr my speech. Much like a seizure or TIA. My neuro doc wants me to start taking topamax because he says they are happening to frequently. His concern is I may have a stroke. My doctor that I had prior was convinced that I was having seizures and put me on kepra which made me feel Like I was dying, so I am nervous about taking topamax. I too was given reglan and had a bad reaction which I never seemed to fully recover from and seems to have made these migraines worse.
ok. here are the meds she's on: Topamax 150 mg, Seroquel 200mg. Pliva(?) 434(number on pill), 4x 0.5 Clonazepam. and 6 pills light green in color and oblong in shape labeled with L2. Dunno about 'em. She's 24. Her parents are very up front. They told me her history. Her father accuses her of being high, just when she does something simple like cry when she has a fight with her friend. Now, this I cannot buy; people can be emotional and not always be stoned.
when I was 18, my fathers girlfriends daughter introduced me to them, along with a whole new world of pleasures I'd never known existed, this continued for about 8 months, after she left I found myself feeling empty with her gone and started to take them for more than just recreational purposes I wasn't having fun anymore I was taking them to fill a void that she left in my life, well one day I had a horrible horrible trip and puked for 3 days, I was coming up on 19 years old when that happened
Not all patients seeking inappropriate multiple prescriptions of drugs are doing so because of addiction or an intention to abuse the drugs for their recreational effects.
Hippee, BTW - The Depokote is the in the same field as Neurontin. It has some pain effective side effects. Just like topamax and another my doc said cost an arm and a leg (which doesn't matter to me cause I don't pay a dime for any meds - otherwise I would have been broke from the $500 every 2 weeks just for the oxycontin!!!). Anyway, they are anti-seizure meds with pain suppressing qualities. Just another thought. I hope you find something Buddy!
I take 225mg of Effexor for my depression and anxiety, 900mg of neurontin for nerve pain and headaches and 50mg of topamax for headaches as well. When I had this second attack there were no new lesions, and they did think 3 mri's to check that. I think it's great that your doctor is being very proactive in doing the mri's every six months that's a great way to stay on top of it. If I had to say I would think that you probably had or have ADEM because of the one time deal and no other attacks.
I was not diagnosed with depression and would have called myself depressed but it has made me look at most things in a more positive light. He also has me on Topamax which is an anti-seziure medicine. Sicne the nerves in the brain act similarly in a seizure as in a migraine, he wanted to try it. It has not decreased the frequency or intensity of my migraines, but now my hands don't tremble when I start to get one.
has changed the levels of payment and now need to get them on the generic side. Hopefully they will work as well. I take Topamax to prevent the migranes. And it really helps. Jane, when do you go back to the Dr? I am interested to hear what is going on. When do you have that test?
Hi I just wanted everyone on here to know that i once was on effexor for a whole year. Loved what it did for me mentally. I coulda' cared less about anything at all! including my weight, unfortunitaly- for me. I was a member of weight watchers before starting this med., i weighed in at a whopping 212lbs at 5'2". I lost 40lbs with weight watchers and still going strong... untill i got myself started on that nasty little pill. it ruined me. Most of my issues are due to my obesity.
He said I may be having a form of migrane headaches and put me on Topamax. It has been 3 weeks and no more smoke smell since I started the pill.
It was also recreational use. I did not fit in (a lot being my age) and hardly spoke. My use was a deep dark secret. I know that I would just stay to myself and feel horrible if I were to attempt it again. I was no different than anyone, but was unable to share. I think this can be done on the outside but it will take incrediable strength. What I have been paying for these wicked things is horrible. I never pictured myself living like this. Who does for that matter.
MedHelp Health Answers